# SDR 2005UALA01299

- Difficulty date: November 18, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 33,864 hours, 4,294 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 18r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AT UPPER DECK WALL ACROSS ROW 18R INOP.  RESECURED EMERGENCY LIGHT CONNECTOR.
